Please use this identifier to cite or link to this item: http://eKhSUIR.kspu.edu/handle/123456789/6485
Title: On some properties of the Hadamard products of functions which are regular in the disk
Authors: Gorbaichuk, V. I.
Kuz'mich, V. I.
Issue Date: 1975
Description: V. I. Gorbaichuk, V. I. Kuz'mich. On some properties of the Hadamard products of functions which are regular in the disk. Ukrainian Mathematical Journal, 1975, V. 27, Issue 1, pp 56-62. https://link.springer.com/article/10.1007%2FBF01085841
URI: http://ekhsuir.kspu.edu/handle/123456789/6485
Appears in Collections:Факультет фізики, математики та інформатики



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.